# SDR CA020502006

- Difficulty date: March 29, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,266 hours
- Engine: Ge CF343A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 601350821
- Condition: Failed
- Location: Cargo Door Latch
- Component: Door Latch Mech, Cndair, CL6002B19
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO DOOR OPEN INDICATION ON EICAS DURING CLIMB, NO PRESSURIZATION FAULTS. FLIGHT CREW ELECTED TO TURN BACK.  FOUND TO BE THE DOOR LATCH MECHANISM AT FAULT.  REPLACED ON SPRING SPACER AND PIN AFFECTED. SPRING MPN 601-35082-1SPACER P/N NAS43DD4-18PIN  P/N MS 16562-38
